# SDR SWAA2022021150582

- Difficulty date: March 9, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 12,548 hours, 5,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

---DELAY ONLY---4 FWD AND 5 AFT CARGO PANELS CRACKED BBEYOND LIMITS / REPAIRED FLOORBOARDS AND PANELSRTS - 0555C
